RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 6, Pages 1191–1194 (Mi dan21858)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

The role of the cancellation law in presenting cancellation semi-groups by means of defining relations

S. I. Adian

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (528 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 07.06.1956

Citation: S. I. Adian, “The role of the cancellation law in presenting cancellation semi-groups by means of defining relations”, Dokl. Akad. Nauk SSSR, 113:6 (1957), 1191–1194

Citation in format AMSBIB
\Bibitem{Adi57}
\by S.~I.~Adian
\paper The role of the cancellation law in presenting cancellation semi-groups by means of defining relations
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 6
\pages 1191--1194
\mathnet{http://mi.mathnet.ru/dan21858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0095210}


Linking options:
  • http://mi.mathnet.ru/eng/dan21858
  • http://mi.mathnet.ru/eng/dan/v113/i6/p1191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:50
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019